兼任教師
許玉生 的照片
副教授

許玉生

研究領域

  • 機率
  • 統計

學歷

美國紐澤西州立大學博士

經歷

1992 ~ 中央大學 副教授 
1990 ~ 1992 中山大學 副教授

著作

 

Refereed Papers

 

[1] Sy-Mien Chen, Yu-Sheng Hsu and W. L. Pearn (2003). Capability Measures for m-Dependent Stationary Processes. Statistics, 37(2), 145-168. (SCI)

 


[2] Sy-Mien Chen and Yu-Sheng Hsu (2003). Asymptotic Analysis of Estimators for$C_{N_{p}}(u,v)$ Based on Quantile Estimators. Journal of Nonparametric Statistics, 15(2), 137-150. (SCI). NSC-88-2118-M-030-001


[3] Sy-Mien Chen and Yu-Sheng Hsu (2004). Kernel Density Estimations for Maximum of Two Independent Random Variables. Journal of Nonparametric Statistics, 16(6), 901-924. (SCI)


 

[4] Yu-Sheng Hsu (2004). Laws of the Iterated Logarithm for Sample Moments and Applications. Journal of Nonparametric Statistics, 16(6), 937-949. (SCI)


 

[5] Sy-Mien Chen, Yu-Sheng Hsu and Jian-Tong Liaw (2009). On Kernel Estimators of Density Ratio. Statistics, 43(5), 463-479. (SCI)


[6] Yu-Sheng Hsu and Cheng-Hsun Wu (2011). A Generalization of Geometric Brownian Motion with Applications. Communication in Statistics-Theory and Methods, 40(12), 2081-2103. (SCI) NSC-94-2118-M-008-007 / NSC-96-2118-M-008-00
 
 

[7] Yu-Sheng Hsu, K. T. Wong and L. Yeh (2011). Mismatch of Near-Field Bearing-Range Spatial Geometry in Source-Localization by a 

Uniform   Linear Array. IEEE Transactions on Antennas and Propagation, 59, 10, 3658-3667.(SCI, EI)


[8] K. T. Wong, Y. I. Wu, Y. S. Hsu and Y. Song (2012). A Lower Bound of DOA-Estimates from an Array Randomly Subject to Sensor-Breakdown. IEEE Sensors Journal, 12, 5, 911-913. (SCI, EI)


[9] S. M. Chen, J. T. Liaw and Y. S. Hsu (2016). Sample Size Determination for Cp Comparisons. Scientia Iranica E, 23, 6, 3072-3085. (SCI)

 

[10] Yu-Sheng Hsu and Cheng-Hsun Wu (2020). Extended Black and Scholes Model under Bankruptcy Risk. Journal of Mathematical Analysis and Applications, 482, 2, Article 123564. (SCI)
 

[11] Yu-Sheng Hsu, Pei-Chun Chen and Cheng-Hsun Wu (2021). The Optimal Limit Prices of Limit Orders under an Extended Geometric Brownian Motion with Bankruptcy Risk.  Mathematics, MDPI, 9(1), 54, math9010054 . (SCI)
 

[12] Yu-Sheng Hsu, Pei-Chun Chen, Ming-Yung Lee and Cheng-Hsun Wu (2022). Applications of an Extended Geometric Brownian Motion Degradation Model. Communication in Statistics-Theory and Methods, 51, 7, 2139-2153. (SCI)

 

[13] Yu-Sheng Hsu, Pei-Chun Chen and Cheng-Hsun Wu (2022). Double Barrier Option Pricing Equations under Extended Geometric Brownian Motion with Bankruptcy Risk. Accepted by Statistics and Probability Letters. (SCI)